MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONBLADE 3 SMOKE EVACUATION; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONBLADE 3 SMOKE EVACUATION; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0730-102-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: lot number of the device is unknown - full udi is not available.
 
Event or Problem Description
It was reported that during a procedure, the tip of the photonblade 3 broke off.No information was available regarding patient involvement, medical intervention, surgical delay or adverse event.
 
Additional Manufacturer Narrative
Additional information: d4: lot number and full udi added.Correction: b5: updated executive summary.Based on the investigation the device was found to be fully intact and no malfunction occurred; therefore, this event is no longer reportable.
 
Event or Problem Description
Upon further investigation it was determined that the device was fully intact and did not malfunction.

Brand Name
PHOTONBLADE 3 SMOKE EVACUATION
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key23616544
Report Number3015967359-2025-01654
Device Sequence Number18384753
Product Code GEI
UDI-Device Identifier07613327629187
UDI-Public(01)07613327629187(17)270716(10)10955731
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K242266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0730-102-000
Device Lot Number10955731
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown